Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Deformations of canonical singularities
HTML articles powered by AMS MathViewer

by Yujiro Kawamata PDF
J. Amer. Math. Soc. 12 (1999), 85-92 Request permission

Abstract:

We prove that small deformations of canonical singularities are canonical.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14B07, 14E30, 14F17
  • Retrieve articles in all journals with MSC (1991): 14B07, 14E30, 14F17
Additional Information
  • Yujiro Kawamata
  • Affiliation: Department of Mathematical Sciences, University of Tokyo, Komaba, Meguro, Tokyo, 153-8914, Japan
  • Email: kawamata@ms.u-tokyo.ac.jp
  • Received by editor(s): January 31, 1998
  • © Copyright 1999 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 12 (1999), 85-92
  • MSC (1991): Primary 14B07, 14E30, 14F17
  • DOI: https://doi.org/10.1090/S0894-0347-99-00285-4
  • MathSciNet review: 1631527